# SDR SWIA2019021445527

- Difficulty date: January 21, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 26,721 hours, 25,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00 + 96 FRAME CORRODED ON FWD SIDE NEAR STR 27. (C-CHECK) RO: 02/12/2019 PERFORMED REPAIR AT FS559.00+96 FRAME IAW SRM. PERFORMED LEAK CHECK IAW AMM, NO LEAKS NOTED.
